BibTeX record journals/siamdm/DudekP16

download as .bib file

@article{DBLP:journals/siamdm/DudekP16,
  author    = {Andrzej Dudek and
               Pawel Pralat},
  title     = {Acquaintance Time of Random Graphs Near Connectivity Threshold},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {30},
  number    = {1},
  pages     = {555--568},
  year      = {2016},
  url       = {https://doi.org/10.1137/140969105},
  doi       = {10.1137/140969105},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/DudekP16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics